# SDR QXEA2008121201236

- Difficulty date: December 10, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 85 hours, 89 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Unknown
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - ABORTED TAKEOFF AT 90 KNOTS DUE TO FAILURE OF AUTOFEATHER TO ARM (THERE WAS NO ANNUNCIATION ON ED).  RETURNED TO THE GATE.  COMPLIED WITH OPS TEST OF PROP AUTOFEATHER AND UPTRIM SYSTEM IAW AMM TASK 61-20-00-710-801.  TEST IS GOOD.  GROUND RAN ACFT AT RATING, AUTOFEATHER ARMED AS REQUIRED.  PERFORMED HIGH SPEED TAXI WITH NO DEFECTS NOTED.  ARMED AT 45 KNOTS.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.  NO PARTS REPLACED.
